Previous |  Up |  Next


Title: On the complexity of the subgraph problem (English)
Author: Nešetřil, Jaroslav
Author: Poljak, Svatopluk
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 26
Issue: 2
Year: 1985
Pages: 415-419
Category: math
MSC: 05C50
MSC: 05C99
MSC: 68Q25
MSC: 68R10
MSC: 90B10
idZBL: Zbl 0571.05050
idMR: MR803938
Date available: 2008-06-05T21:21:50Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] D. COPPERSMITH S. WINOGRAD: On the asymptotic complexity of matrix Proceedings 22nd Symposium on Foundations of Comp. Sci, 1981, p. 82-90. MR 0664715
Reference: [2] V. STRASSEN: Gaussian elimination is not optimal.Num. Math. 13 (1969), 354-356. Zbl 0185.40101, MR 0248973


Files Size Format View
CommentatMathUnivCarol_026-1985-2_22.pdf 476.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo